# SDR DL764060099

- Difficulty date: February 3, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 16,028 hours, 5,480 cycles
- Engine: Ge CF680
- Engine time: 7,292 hours, 4,569 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 38861882
- Part serial: P1046
- Condition: Leaking
- Location: Apu
- Part time: 7,292 hours, 4,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK FROM APU DRAIN MAST.  FORWARD TO FLIGHT CREW PLACARD PER MEL 49-11-01B.  AIRCRAFT FLOWN TO HNL TO MTC REPAIR APU.  REPLACE IGV ACTUATOR PER M/M.
